# SDR REXA2022042700705

- Difficulty date: March 28, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Part number: MM67035301019
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL9 HAS MULTIPLE SPOTS OF CORROSION FROM FS 1000 TO FS 1070. - REPAIRED FLOOR BEAM RBL 9 F.S. 1000-1070 IAW CRJ 900 SRM 51-41-00-001-001-A01, AMM 53-00-49-400-801-A07, SRM 53-00-41-201-001-A03 AND EA CRJ 953-13076 REV A 3/9/2022.
